# SDR UPS98227290

- Difficulty date: July 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 760-848
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION (C53-224-01.05-02) ON FLANGES OF LONGITUDINAL FLOORBEAM AND NUT PLATES BS 760 TO 848, WL 208 RBL 45.  REPLACED LONGITUDINAL FLOORBEAM AND SEAT TRACK (NRC 832504) BS 760 TO 848 PER SRM 51-30-2.
